# SDR ASAA2023110646069

- Difficulty date: November 6, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N703AL
- Make and model: Boeing 737-9
- Aircraft serial: 67426
- Aircraft time: 16 hours, 9 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON ROLLOUT. ENG 2 VIBRATION MONITOR. GROUNDED - YES. ON DEFERRAL.
